# SDR SWAA2024022750823

- Difficulty date: February 10, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SKIN SURFACE PEELING.<[01] RECEIVED NEW FLOOR PANEL 241AF; WILL BE INSTALLED ON TTG8Q00QKJS4.;[02] VERIFIED STEP 1
